On fourier coefficients of some meromorphic modular forms

Yutaro Honda, Masanobu Kaneko

    Research output: Contribution to journalArticlepeer-review

    5 Citations (Scopus)


    We prove a congruence modulo a prime of Fourier coefficients of several meromorphic modular forms of low weights. We prove the result by establishing a generalization of a theorem of Garthwaite.

    Original languageEnglish
    Pages (from-to)1349-1357
    Number of pages9
    JournalBulletin of the Korean Mathematical Society
    Issue number6
    Publication statusPublished - 2012

    All Science Journal Classification (ASJC) codes

    • Mathematics(all)


    Dive into the research topics of 'On fourier coefficients of some meromorphic modular forms'. Together they form a unique fingerprint.

    Cite this